WoRMS name details

Bembiciidae H. J. Finlay, 1928

510494  (urn:lsid:marinespecies.org:taxname:510494)

 unaccepted
Family
marine
Finlay, H. J. (1928). The Recent Mollusca of the Chatham Islands. <em>Transactions of the New Zealand Institute.</em> 59: 232-286.
page(s): 241 [details]  Available for editors  PDF available [request] 
MolluscaBase eds. (2024). MolluscaBase. Bembiciidae H. J. Finlay, 1928. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=510494 on 2024-04-17
Date
action
by
2010-08-31 03:55:10Z
created
2011-05-02 17:58:21Z
changed
2011-08-29 10:44:02Z
changed
2023-12-08 19:58:54Z
changed
2024-03-01 05:54:52Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Finlay, H. J. (1928). The Recent Mollusca of the Chatham Islands. <em>Transactions of the New Zealand Institute.</em> 59: 232-286.
page(s): 241 [details]  Available for editors  PDF available [request] 

source of synonymy Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request]